# SDR 2006UALA00034

- Difficulty date: January 6, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Broken
- Location: Bs 727a S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 727A STRINGER 2R STRINGER CLIP IS BROKEN & STRINGER HAS FIGURE 8 HOLE.     REMOVED DAMAGED STRINGER CLIP & FABRICATED & INSTALLED STRINGER REPAIR & NEW STRINGER CLIP PER SRM53-00-03.
